Got a Medical Question? Ask a Doctor Online!
I need a bit more information, please, to try to answer your question.
Are you otherwise healthy? Do you have any other symptoms? How long have these issues been bothering you? What have you tried to help them?Thank you.
Louise Sivak, M.D.
Thank you for the additional information.
First and most importantly, it is very critical that you inform your rheumatologist of these symptoms, as they can be from side effects of RA medications!
The concern I have putting together your symptoms is potential low thyroid (hypothyroidism) which in some people goes along with RA. I assume your doctor does blood tests regularly, so that should have been seen.
Please do contact your rheumatologist first, and go from there.
I hope this is helpful and you are feeling better very soon.
Thank you for letting me know.
Again, the only way I can put together your symptoms is possible hypothyroidism, which is something your doctor can test for with a blood test.